# SDR SB06007

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat Row 20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 20, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE FOUND THE EMERGENCY LIGHT BASE ASSEMBLY BAD.  REPAIRED BASE ASSEMBLY.  OPERATIONAL CHECK GOOD.
